# SDR DALA2024032803899

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,817 hours, 26,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 1123
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 36,593 hours, 17,116 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 OUT OF LIMIT SNUBBER PIN LENGHT AT 1L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00102: ROTARY SNUBBER AT 1L PASSENGER DOOR WAS REMOVED AND REPAIRED ROTARY SNUBBER AT L1 PASSENGER DOOR WAS INSTALLED PER B757-200 AMM 52-11-10. (0265003)
